MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOSPHERE 38MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: (b)(4), 300-30-07 - equinoxe preserve stem 7mm, (b)(6) 2021; (b)(4), 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6) 2021; (b)(4), 320-15-04 - rs glenoid plate r post aug, 8 deg, right, (b)(6) 2021; (b)(4), 320-15-05 - eq rev locking screw, (b)(6) 2021; (b)(4), 320-20-00 - eq reverse torque defining screw kit, (b)(6) 2021; (b)(4), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(6) 2021; (b)(4), 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm, (b)(6) 2021; (b)(4), 320-38-00 - 145-deg pe 38mm hum liner +0, (b)(6) 2021; (b)(4), 531-78-20 - shouldr gps hex pins kit, (b)(6) 2021.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Infection is a clinically well-known potential complication of any surgical procedure including shoulder arthroplasty.
 
Event or Problem Description
It was reported that a 65 yo male patient, had an initial right shoulder implanted on (b)(6)2021, and then underwent a revision procedure on (b)(6) 2022, approximately 1 year 4 months post the initial procedure.The patient had a suspected infection.I&d was done and liner and glenosphere were replaced.The patient was revised to exactech devices.There was no breakage of device or surgical delay/prolongation during the revision procedure.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.The devices will not to be returned due to hospital policy.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4, g4, h4, h6, h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Infection is a clinically well-known potential complication of any surgical procedure including shoulder arthroplasty.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16195962
Report Number1038671-2023-00043
Device Sequence Number5971057
Product Code KWT
UDI-Device Identifier10885862563699
UDI-Public10885862563699
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOSPHERE 38MM
Device Catalogue Number320-06-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale